# SDR CA130103006

- Difficulty date: December 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 63,149 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) BURNING ODOR EMANATING FROM A3 LAVATORY, L2 BAR AREA.  GALLEY POWER SHUTDOWN, VIDEO SCREENS POWER SHUTDOWN IAW ADVISE FROM MOC.  MAINTENANCE TRAVELING ON THE FLIGHT PERFORMED AN INSPECTION RECOMMENDED SHUTTING DOWN LAVATORY LIGHTING CIRCUIT.  FOUND AFT GALLEY BALLAST IN POSITION M653 AT FAULT.  OVERHEAD AREA IN AFT CABIN, OVER AFT LAVS AND GALLEYS CHECKED FOR SMELL, AND NO OTHER FAULT FOUND. BALLAST M653 REPLACED AND CHECKED SERVICEABLE IAW STANDARD PRACTICES.
